# SDR C77A20121124027

- Difficulty date: November 21, 2012
- Submitted: November 24, 2012
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 10,974 hours, 6,291 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Apu Bay
- Part time: 10,974 hours, 6,291 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL PANEL 351BZ,  UPPER FLANGE IS CRACKED 0.200" & LOWER FLANGE IS CRACKED 0.350". X=28868.0. BOTH CRACKS ROUTED OUT AND NDT PERFORMED VERIFYING NO MORE CRACKING EXISTS IAW ETD 2012-170-016658-B.
